# SDR CALA2015073094174

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 55,694 hours, 22,630 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK LANDING BETWEEN RIB 18 - 19 HAS 3 EACH HOLES ELONGATED AT HOLES G, C & B.  REPAIRED IAW ECRA 5720-02680.
